# SDR SWAA075310

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 68,029 hours, 51,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Bs 410 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE SKIN CRACKED AT RADIO ALTIMETER ANTENNA CUTOUT BS 410, STR 28L.  REPAIRED SKIN PER SWA EA.
